MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Aligner (Multi-layer)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of case #(b)(4) shows the patient has been in treatment since (b)(6) 2018 with 4 revision being requested.Revision submitted on (b)(6) 2018: rx states the patient is not tracking and to continue with the original prescription.Revision submitted on (b)(6) 2019: rx states: move lr2 labially and lr3 lingually, with ipr.Move ur3 palatially so that it is the same as the ul3.Rotate the ur2.Revision submitted on (b)(6) 2019: upper only refine (b)(6) 2020: upper first bicuspids need to be uprighted/tipped out.Ur4 needs to be rotated buccal medially.Ul3 needs the mesial rotated out.Lr3 needs the mesial rotated in.Ll3 needs the mesial rotated out.Please also distal root tip ur1 just a little thanks!!! all digital scans received shows no errors.All protocols were followed based on qms-ccrr-000133 - clearcut software.Unable to determine the cause of the pain the patient is experiencing.Patient has been requesting a doctor transfer since (b)(6) 2020.Clinical evaluation: there is insufficient information for detailed assessment regarding the complaint.It appears that the patient has been in orthodontic treatment with aligners since (b)(6) 2018 during which time no pain was reported.The revisions requested from december of 2018 through to august of 2020 were largely limited to individual tooth movements.The primary complaint at this time is "pain and cannot move part of her jaw." with the limited information provided no cause and effect or other association can be made between the aligners and the primary complaint.Given the history of aligner wear without issue and the relatively recent complaint, it is most likely an unrelated coincidental event.A recommendation is for the patient to consult a tmj specialist for a thorough examination and management.Possible options are to remain in the current aligner step while the tmj issues are resolved or complete cessation of aligner treatment at the current step and retention.
 
Event or Problem Description
On december 23, 2020 the patient called in stating that she sought consultation from other dentists for case #(b)(4).The patient stated that her current treatment has caused damage that clear aligners cannot fix.The patient said she is in pain and cannot move part of her jaw.She stated that she has an overjet over 40% on one side.The doctor of the patient said, "no pain has been reported during her treatment.She has had several refinements and requests for minor rotations or movements to perfect things.Some are reasonable and possible, and some are not, given her occlusion and presenting jaw structure.This was explained to her many times.Every attempt has been and is still being made to satisfy her requests.".

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
MDR Report Key11280541
Report Number3007130440-2020-00007
Device Sequence Number3711293
Product Code NXC
UDI-Device IdentifierD865REF00031
UDI-Public+D865REF00031/$$522056266402/16D20200825
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2022
Device Model NumberAligner (Multi-layer)
Device Catalogue NumberREF-03
Device Lot Number266402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR